Alert archive / Florida / Small Craft Advisories in 2010

Small Craft Advisory 49, NWS Miami, FL

February 5, 2010

NWS Miami, FL issued this small craft advisory at Feb 5, 2010, 4:20 AM EST. It took effect at Feb 5, 2010, 9:00 AM EST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2010, 4:20 AM EST (09:20 UTC)
In effect from
Feb 5, 2010, 9:00 AM EST
Expired
Feb 7, 2010, 9:58 AM EST
In force
49 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WHUS72 KMFL 050920
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
420 AM EST FRI FEB 5 2010

...STRONG SOUTH TO SOUTHWEST WINDS WILL RESULT IN ROUGH AND
HAZARDOUS MARINE CONDITIONS IN ALL SOUTH FLORIDA WATERS THROUGH TONIGHT...


AMZ650-651-670-671-GMZ656-657-676-060300-
/O.NEW.KMFL.SC.Y.0049.100205T1400Z-100206T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
420 AM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM THIS MORNING TO 1 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM EST
SATURDAY. 

INCREASING SOUTH TO SOUTHWESTERLY SURFACE WINDS FROM AROUND 20 TO
25 KNOTS ARE EXPECTED TO AFFECT ALL SOUTH FLORIDA WATERS TODAY AND
TONIGHT. THIS WILL RESULT IN VERY ROUGH AND HAZARDOUS MARINE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-060300-
/O.NEW.KMFL.SC.Y.0049.100205T1800Z-100206T0600Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
420 AM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM
EST SATURDAY. 

INCREASING SOUTH TO SOUTHWESTERLY SURFACE WINDS AROUND 20 KNOTS
WITH HIGHER GUSTS ARE EXPECTED TO AFFECT LAKE OKEECHOBEE AND
BISCAYNE BAY TODAY AND TONIGHT. THIS WILL RESULT IN VERY ROUGH AND
HAZARDOUS MARINE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
184 
WHUS72 KMFL 052145
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EST FRI FEB 5 2010

...STRONG SOUTH TO WEST WINDS WILL RESULT IN ROUGH AND HAZARDOUS
MARINE CONDITIONS IN ALL SOUTH FLORIDA WATERS TONIGHT THROUGH
SATURDAY MORNING...

AMZ610-630-650-651-670-671-GMZ656-657-676-060545-
/O.EXT.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
445 PM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST
SATURDAY. 

INCREASING SOUTH TO WESTERLY SURFACE WINDS FROM AROUND 20 TO 25
KNOTS ARE EXPECTED TO AFFECT ALL SOUTH FLORIDA WATERS THIS EVENING THROUGH
SATURDAY MORNING. THIS WILL RESULT IN VERY ROUGH AND HAZARDOUS
MARINE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
103 
WHUS72 KMFL 060359
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1059 PM EST FRI FEB 5 2010

AMZ610-630-GMZ656-657-060500-
/O.CAN.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
1059 PM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE SMALL
CRAFT ADVISORY. HOWEVER...WINDS WILL BE MOSTLY IN THE 15 TO 20
KNOTS RANGE SO SMALL CRAFT SHOULD STILL EXERCISE CAUTION.

$$

AMZ650-651-670-671-GMZ676-061200-
/O.CON.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1059 PM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SATURDAY...

WESTERLY SURFACE WINDS FROM AROUND 18 TO 23 KNOTS ARE EXPECTED TO
AFFECT THE SOUTH FLORIDA ATLANTIC AND COLLIER COUNTY OFFSHORE
WATERS OVERNIGHT THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN ROUGH
AND HAZARDOUS MARINE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
029 
WHUS72 KMFL 060902
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
402 AM EST SAT FEB 6 2010

AMZ670-671-GMZ676-061800-
/O.EXT.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
402 AM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST SUNDAY.

STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS AND SEAS AT OR ABOVE 7
FEET ARE EXPECTED TO PERSIST OVER THE OFFSHORE ATLANTIC WATERS AND
THE OFFSHORE GULF OF MEXICO WATERS AT LEAST THROUGH SUNDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-061800-
/O.CON.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
402 AM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

SURFACE WINDS OF AROUND 20 KNOTS ARE EXPECTED TO AFFECT THE NEAR
SHORE ATLANTIC WATERS THIS MORNING. HOWEVER, WINDS ARE EXPECTED TO
DECREASE AND MARINE CONDITIONS SHOULD IMPROVE BY EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
661 
WHUS72 KMFL 061813
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
113 PM EST SAT FEB 6 2010

AMZ650-651-061915-
/O.EXP.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
113 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WEST NORTHWEST WINDS HAVE DECREASED TO 15 TO 20 KNOTS OVER THE
NEAR SHORE WATERS, THEREFORE THE SMALL CRAFT ADVISORY WAS ALLOWED
TO EXPIRE.

$$

AMZ670-671-GMZ676-071500-
/O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
113 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS AND SEAS AT OR ABOVE
7 FEET ARE EXPECTED TO PERSIST OVER THE OFFSHORE ATLANTIC WATERS
AND THE OFFSHORE GULF OF MEXICO WATERS AT LEAST THROUGH SUNDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
262 
WHUS72 KMFL 062018
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EST SAT FEB 6 2010

AMZ610-630-650-651-GMZ656-657-070300-
/O.EXB.KMFL.SC.Y.0049.000000T0000Z-100207T0300Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
318 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

STRONG WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO
AROUND 30 KNOTS WILL CONTINUE ACROSS THE WATERS THROUGH AT LEAST
LATE THIS EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ670-671-GMZ676-070430-
/O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
318 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL CONTINUE ACROSS THE WATERS AT LEAST THROUGH SUNDAY
MORNING. SEAS OVER THE OFFSHORE WATERS WILL REACH 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
812 
WHUS72 KMFL 070308
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1008 PM EST SAT FEB 6 2010

AMZ610-630-650-651-GMZ656-657-071000-
/O.EXP.KMFL.SC.Y.0049.000000T0000Z-100207T0300Z/
/O.NEW.KMFL.SC.Y.0050.100207T0308Z-100207T1000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
1008 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. 

NORTHWEST WINDS OF AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL
PREVAIL ACROSS THE LOCAL WATERS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ670-671-GMZ676-071115-
/O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1008 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. 

STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO AROUND
30 KNOTS WILL CONTINUE ACROSS THE WATERS THROUGH SUNDAY MORNING.
SEAS OVER THE OFFSHORE WATERS WILL REACH 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GREGORIA
648 
WHUS72 KMFL 070905
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
405 AM EST SUN FEB 7 2010

AMZ610-630-650-651-GMZ656-657-071015-
/O.CAN.KMFL.SC.Y.0050.000000T0000Z-100207T1000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
405 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST OBSERVATIONS AND MARINE GUIDANCE INDICATE THAT SURFACE
WINDS HAVE DECREASED AND SHOULD CONTINUE TO DECREASE DURING THE
MORNING HOURS. THEREFORE THE SMALL CRAFT ADVISORY THAT WAS IN
EFFECT HAS BEEN DISCONTINUED. NEVERTHELESS, MARINERS ARE ADVISED
TO STILL EXERCISE CAUTION DURING THE PREDAWN HOURS.

$$

AMZ670-671-GMZ676-071500-
/O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
405 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE
OFFSHORE GULF OF MEXICO AND ATLANTIC WATERS THROUGH MID MORNING TODAY.
SEAS OVER THE OFFSHORE WATERS WILL REACH AROUND 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
244 
WHUS72 KMFL 071458
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
958 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY ALLOWED TO EXPIRE...

AMZ670-671-GMZ676-071600-
/O.CAN.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
958 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY IS ALLOWED TO EXPIRE...

NORTHWEST WINDS HAVE DECREASED TO 15 TO 20 KNOTS, THEREFORE THE
NATIONAL WEATHER SERVICE IN MIAMI HAS ALLOWED THE SMALL CRAFT
ADVISORY TO EXPIRE. SMALL CRAFT SHOULD STILL EXERCISE
CAUTION.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 3:40 AM EST, 40 minutes earlier.

Area forecast discussion, Feb 5, 3:40 AM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
340 AM EST FRI FEB 5 2010

.SHORT TERM...TODAY THROUGH SATURDAY...SHORT WAVE TROUGH ON THE
SOUTHERN BRANCH OF THE JET OVER TX/LA WILL MOVE EAST TO MID
ATLANTIC COAST. ASSOCIATED SFC LOW OVER NRN GULF/WRN FL PANHANDLE
WILL MOVE NE TO THE CAROLINAS DRAGGING A COLD FRNT THROUGH SOUTH
FLORIDA BY SATURDAY MORNING. LATEST MDLS RUN INDICATE RATHER
STRONG UPPER LEVEL DYNAMICS WITH GOOD UPPER LEVEL DIVERGENCE AND A
45-50 KT SOUTH-SOUTHWEST 850 MB JET ACROSS SOUTH FLORIDA AHEAD AND
ALONG THE COLD FRNT LATE THIS AFTERNOON AND THIS EVENING. THIS
COULD RESULT IN STRONG WIND GUSTS NOT ONLY WITH SHOWERS AND
STORMS ALONG THE FRONTAL BOUNDARY, BUT ALSO WITH STORMS THAT
DEVELOP IN THE WARM/JUICY SOUTHERLY FLOW AHEAD OF IT. SPC HAS
SOUTH FLORIDA UNDER A SLIGHT RISK OF SEVERE WX MAINLY FOR STRONG
WINDS, THEREFORE WL INDICATE THE POSSIBILITY OF STRNG WND GUSTS IN
THE ZFP. BELIEVE THIS WL MAINLY BE DURING THE EVENING HOURS WITH
THE HIGHEST POTENTIAL FOR LAKE OKEECHOBEE/PALM BEACH COUNTY
REGION. THERE IS ALSO A THREAD OF LOCALLY HEAVY RAIN WITH PW
VALUES EXPECTED TO INCREASE FROM 1.40" THIS AFTERNOON TO ABOVE
1.85" BY THIS EVENING. HOWEVER...A RATHER FAST STORM MOVEMENT WILL
NOT ALLOWED ENOUGH TIME FOR SIGNIFICANT ACCUMULATIONS. YET...AREAS
WHERE THE GROUND HAS BEEN SATURATED FROM RECENT HEAVY RAINS COULD
EXPERIENCE LOCALIZED MINOR AND BRIEF FLOODING...ESPECIALLY ACROSS
BROWARD AND MIAMI-DADE COUNTIES. THE FRONT SHOULD EXIT S. FLORIDA
BY SATURDAY MORNING WITH A VERY DEFINITE AND RAPID DRYING TREND
AFTERWARDS.

&&

.LONG TERM...SUNDAY THROUGH SUNDAY NIGHT...THE FRONT SHOULD BE
WELL SOUTHEAST OF THE LOCAL AREA WITH A DRY/COOL AIRMASS BEING
ADVECTED SOUTHWARD ACROSS THE PENINSULA. TEMPS SUNDAY MORNING
COULD RANGE FROM THE LOW 40S ACROSS NRN INTERIOR TO L/M 50S SE
METRO AREAS AND WEST COAST WITH MAX TEMPS ONLY REACHING THE UPPER
60S/LOW 70S. SIMILAR MIN TEMPS (SLIGHTLY HIGHER) CAN BE EXPECTED
SUNDAY NIGHT. NO PRECIP EXPECTED THROUGH THIS PERIOD.

.MONDAY THROUGH THURSDAY...A SFC HIGH OVER THE OHIO RIVER VALLEY
WILL MOVE EAST IN RESPONSE TO AN STRONG SHORT WAVE MOVING RAPIDLY
SEWD ACROSS THE NRN PLAINS. LOW LVL FLOW WILL SHIFT EAST AND THEN
SOUTHEAST BY TUESDAY AS A SFC LOW DEVELOPS AND MOVES EAST ACROSS
THE OHIO RIVER VALLEY. THIS WILL RESULT IN A GRADUAL WARMING AND
MOISTENING TREND WITH A SLIGHT INCREASE IN THE CHANCES FOR RAIN
TUE-WED. AS SFC LOW MOVES NE IT WILL DRAG ANOTHER COLD FRNT
THROUGH THE LOCAL AREA...HOWEVER THIS FRONT WL LACK UPPER LEVEL
SUPPORT AND A SIGNIFICANT IMPACT ON THE WEATHER CONDITIONS IS NOT EXPECTED.

.MARINE...SFC WINDS ARE EXPECTED TO INCREASE TO MODERATE TO STRONG
TODAY AHEAD OF THE APPROACHING FRONT. DECIDED TO ISSUE A SMALL
CRAFT ADVISORY FOR ALL WATERS THROUGH TONIGHT...HOWEVER IT MAY BE
EXTENDED TO POSSIBLY SATURDAY OVER THE ATLANTIC WATERS AS WINDS
SHIFT TO NORTH BEHIND THE FRONT AND THE GULF STREAM SEAS BUILD.
MARINE GUIDANCE INDICATE A LONG PERIOD SWELL REACHING THE LOCAL
ATLANTIC WATERS BY EARLY NEXT WEEK AS THE SFC LOW DEEPENS AND
MOVES NE OVER THE WESTERN ATLANTIC.

&&

.FIRE WEATHER...MIN RH COULD PLUNGE SUNDAY AFTERNOON THROUGH
TUESDAY WITH THE MINIMUM VALUES AROUND 35% POSSIBLY MONDAY
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  82  61  75  49 / 30 70 10 10
FORT LAUDERDALE  79  63  78  50 / 20 70 10 10
MIAMI            82  63  76  52 / 20 70 20 10
NAPLES           79  64  71  52 / 50 60 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 1 AM EST SATURDAY
     FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL EXTENDING FROM 20 NMTO THE TERRITORIAL WATERS OF
     THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM EST
     SATURDAY FOR BISCAYNE BAY-LAKE OKEECHOBEE.

GM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 1 AM EST SATURDAY
     FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT
     20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE,
     FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
     FL EXTENDING FROM 20 TO 60 NM.

&&

SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH
AVIATION...04/AT
Hazardous weather outlook, Feb 5, 3:43 AM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
343 AM EST FRI FEB 5 2010

FLZ063-066>075-168-172>174-052345-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
343 AM EST FRI FEB 5 2010

...ISOLATED THUNDERSTORMS THIS AFTERNOON AND TONIGHT...
...SOME STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN...
...MODERATE RISK OR RIP CURRENTS ALONG THE EAST COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: SOUTH TO SOUTHEAST WINDS AROUND 20 MPH AT TIMES
ALONG WITH HIGHER GUSTS WILL PRODUCE A MODERATE RISK OF RIP
CURRENTS ALONG THE EAST COAST BEACHES.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL BECOME POSSIBLE ACROSS
MOST OF SOUTH FLORIDA BY THIS AFTERNOON AND REMAIN ACROSS THE AREA
THROUGH MUCH OF TONIGHT. HEAVY RAIN AND GUSTY WINDS WILL BE THE
BIGGEST THREATS.

WIND: THERE IS A SLIGHT CHANCE THAT STRONG TO SEVERE THUNDERSTORMS
MAY DEVELOP THIS AFTERNOON OR TONIGHT... POSSIBLY PRODUCING WIND
GUSTS TO NEAR 60 MPH. ALSO, BREEZY TO WINDY CONDITIONS WILL EXIST
ACROSS SOUTH FLORIDA AND THE COASTAL WATERS THROUGH MUCH OF
TODAY AND TONIGHT, AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE
COASTAL WATERS.

FLOODING: VERY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT, HOWEVER SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE FAST
MOVERS, BUT THIS MAY STILL LEAD TO PONDING OF WATER AT POORLY
DRAINED LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS ARE EXPECTED ACROSS THE COASTAL WATERS BY
SATURDAY BEHIND A COLD FRONT. THIS WILL LEAD TO SEAS NEAR 7 FEET
IN THE COASTAL GULF WATERS BEYOND 20 NAUTICAL MILES FROM SHORE
SATURDAY AFTERNOON THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 12:49 PM ESTSpecial Weather StatementMFLGlades26 min
Feb 5, 3:31 PM ESTSpecial Marine WarningMFL89 min
Feb 5, 3:54 PM ESTSpecial Marine WarningMFL81 min
Feb 5, 4:11 PM ESTSpecial Weather StatementMFLGlades64 min
Feb 5, 4:42 PM ESTSpecial Weather StatementMFLCollier63 min
Feb 5, 4:56 PM ESTSpecial Marine WarningMFL64 min
Feb 5, 5:18 PM ESTSpecial Marine WarningMFL42 min
Feb 5, 5:31 PM ESTSpecial Weather StatementMFLCollier59 min

Nearby

Small Craft Advisories in Florida, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.